×

zbMATH — the first resource for mathematics

The proposed modified Liu system with fractional order. (English) Zbl 1298.37017
Summary: The chaos in a new system with order 3 is studied. We have shown that this chaotic system again will be chaotic when the order of system is less than 3. Generalized Adams-Bashforth algorithm has been used for investigating in stability of fixed points and existence of chaos.

MSC:
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
37C75 Stability theory for smooth dynamical systems
34D08 Characteristic and Lyapunov exponents of ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of The Atmospheric Sciences, vol. 20, pp. 130-141, 1963. · Zbl 1417.37129
[2] J. Lü, T. Zhou, G. Chen, and S. Zhang, “Local bifurcations of the Chen system,” International Journal of Bifurcation and Chaos, vol. 12, no. 10, pp. 2257-2270, 2002. · Zbl 1047.34044 · doi:10.1142/S0218127402005819
[3] L.J.M. Kocić, S. Gegovka-Zajkovka, and S. Kostadinova, “On Chua dynamical system,” Applied Mathematics, Informatics & Mechanics, Series A, vol. 2, pp. 53-60, 2010.
[4] T. Stachowiak and T. Okada, “A numerical analysis of chaos in the double pendulum,” Chaos, Solitons and Fractals, vol. 29, no. 2, pp. 417-422, 2006. · Zbl 1096.65127 · doi:10.1016/j.chaos.2005.08.032
[5] W. Xuedi and W. Chen, “Bifurcation analysis and control of the Rossler,” in Proceedings of the 7th International Conference on System Natural Computation (ICNC ’11), vol. 3, pp. 1484-1488, IEEE, Shanghai, China, 2011.
[6] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. · Zbl 0789.26002
[7] C. M. Ionescu and R. De Keyser, “Relations between fractional-order model parameters and lung pathology in chronic obstructive pulmonary disease,” IEEE Transactions on Biomedical Engineering, vol. 56, no. 4, pp. 978-987, 2009. · doi:10.1109/TBME.2008.2004966
[8] J. A. T. Machado, “Entropy analysis of integer and fractional dynamical systems,” Nonlinear Dynamics, vol. 62, no. 1-2, pp. 371-378, 2010. · Zbl 1211.37057 · doi:10.1007/s11071-010-9724-4
[9] A. M. Lopes, J. A. T. Machado, C. M. A. Pinto, and A. M. S. F. Galhano, “Fractional dynamics and MDS visualization of earthquake phenomena,” Computers and Mathematics with Applications, 2013. · Zbl 06629741 · doi:10.1016/j.camwa.2013.02.003
[10] L.-J. Sheu, H.-K. Chen, J.-H. Chen et al., “Chaos in the Newton-Leipnik system with fractional order,” Chaos, Solitons & Fractals, vol. 36, no. 1, pp. 98-103, 2008. · Zbl 1152.37319 · doi:10.1016/j.chaos.2006.06.013
[11] I. Grigorenko and E. Grigorenko, “Chaotic dynamics of the fractional Lorenz system,” Physical Review Letters, vol. 91, no. 3, pp. 034101/1-034101/4, 2003.
[12] T. T. Hartley, C. F. Lorenzo, and H. K. Qammer, “Chaos in a fractional order Chua’s system,” IEEE Transactions on Circuits and Systems I, vol. 42, no. 8, pp. 485-490, 1995. · doi:10.1109/81.404062
[13] C. Li and G. Chen, “Chaos and hyperchaos in the fractional-order Rössler equations,” Physica A, vol. 341, no. 1-4, pp. 55-61, 2004. · doi:10.1016/j.physa.2004.04.113
[14] V. Daftardar-Gejji and S. Bhalekar, “Chaos in fractional ordered Liu system,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1117-1127, 2010. · Zbl 1189.34081 · doi:10.1016/j.camwa.2009.07.003
[15] I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. · Zbl 0924.34008
[16] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach, New York, NY, USA, 1993. · Zbl 0818.26003
[17] K. Diethelm, N. J. Ford, and A. D. Freed, “A predictor-corrector approach for the numerical solution of fractional differential equations,” Nonlinear Dynamics, vol. 29, no. 1-4, pp. 3-22, 2002. · Zbl 1009.65049 · doi:10.1023/A:1016592219341
[18] Z. Vukic, Lj. Kuljaca, D. Donlagic, and S. Tesnjak, Non-linear Control Systems, Marcel Dekker, New York, NY, USA, 2003.
[19] A. Razminia, V.J. Majd, and D. Baleanu, “Chaotic incommensurate fractional order Rössler system: active control and synchronization,” Advances in Difference Equations, article 15, 2011. · Zbl 1268.34115 · doi:10.1186/1687-1847-2011-15
[20] M. S. Tavazoei and M. Haeri, “Chaotic attractors in incommensurate fractional order systems,” Physica D, vol. 237, no. 20, pp. 2628-2637, 2008. · Zbl 1157.26310 · doi:10.1016/j.physd.2008.03.037
[21] W. Deng, C. Li, and J. Lü, “Stability analysis of linear fractional differential system with multiple time delays,” Nonlinear Dynamics, vol. 48, no. 4, pp. 409-416, 2007. · Zbl 1185.34115 · doi:10.1007/s11071-006-9094-0
[22] M. S. Tavazoei and M. Haeri, “A necessary condition for double scroll attractor existence in fractional-order systems,” Physics Letters A, vol. 367, no. 1-2, pp. 102-113, 2007. · Zbl 1209.37037 · doi:10.1016/j.physleta.2007.05.081
[23] L. O. Chua, M. Komuro, and T. Matsumoto, “The double scroll family. I. Rigorous proof of chaos,” IEEE Transactions on Circuits and Systems, vol. 33, no. 11, pp. 1072-1097, 1986. · Zbl 0634.58015 · doi:10.1109/TCS.1986.1085869
[24] C. P. Silva, “Shilnikov theorem-a tutorial,” IEEE Transactions on Circuits and Systems I, vol. 40, no. 10, pp. 675-682, 1993. · Zbl 0850.93352 · doi:10.1109/81.246142
[25] D. Cafagna and G. Grassi, “New 3D-scroll attractors in hyperchaotic Chua’s circuits forming a ring,” International Journal of Bifurcation and Chaos, vol. 13, no. 10, pp. 2889-2903, 2003. · Zbl 1057.37026 · doi:10.1142/S0218127403008284
[26] J. Lü, G. Chen, X. Yu, and H. Leung, “Design and analysis of multiscroll chaotic attractors from saturated function series,” IEEE Transactions on Circuits and Systems I, vol. 51, no. 12, pp. 2476-2490, 2004. · Zbl 1371.37060 · doi:10.1109/TCSI.2004.838151
[27] A. Wolf, J. B. Swift, H. L. Swinney, and J. A. Vastano, “Determining Lyapunov exponents from a time series,” Physica D, vol. 16, no. 3, pp. 285-317, 1985. · Zbl 0585.58037 · doi:10.1016/0167-2789(85)90011-9
[28] M. T. Rosenstein, J. J. Collins, and C. J. De Luca, “A practical method for calculating largest Lyapunov exponents from small data sets,” Physica D, vol. 65, no. 1-2, pp. 117-134, 1993. · Zbl 0779.58030 · doi:10.1016/0167-2789(93)90009-P
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.